Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homogeneous Riemannian manifolds of negative curvature


Author: Shoshichi Kobayashi
Journal: Bull. Amer. Math. Soc. 68 (1962), 338-339
DOI: https://doi.org/10.1090/S0002-9904-1962-10797-6
MathSciNet review: 0141055
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. A. Wolf, Sur la classification des variétés riemanniennes homogènes à courbure constante, C. R. Acad. Sci. Paris 250 (1960), 3443-3445. MR 115146


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10797-6

American Mathematical Society